# SDR HEEA0016337

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071121540
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NO DISPLAY, ELECTRICAL BURNING SMELL WHEN TURNED ON.
